# SDR FDEA201204261613

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION, FOUND CRACK AT STATION 5-123 LONGERON SPLICE 6L AT CENTER ROW OF CENTER SECTION FASTENER.  R & R IAW SRM 51-31-01, REV 49.  SPLICE FABRICATED IAW DWG A5A7112, REV D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
